# SDR JR2R20210628139

- Difficulty date: June 28, 2021
- Submitted: June 28, 2021
- Operation: General aviation
- Aircraft: N88330
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000488
- Aircraft time: 14,038 hours, 8,162 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17028507002
- Condition: Damaged
- Location: Rt Wing
- Part time: 14,038 hours, 8,162 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE RIB #42 ON RH WING
